On Finite Element Approximations to Time-Dependent Problems.

G. Fix; N. Nassif

Numerische Mathematik (1972)

  • Volume: 19, page 127-135
  • ISSN: 0029-599X; 0945-3245/e

How to cite

top

Fix, G., and Nassif, N.. "On Finite Element Approximations to Time-Dependent Problems.." Numerische Mathematik 19 (1972): 127-135. <http://eudml.org/doc/132137>.

@article{Fix1972,
author = {Fix, G., Nassif, N.},
journal = {Numerische Mathematik},
pages = {127-135},
title = {On Finite Element Approximations to Time-Dependent Problems.},
url = {http://eudml.org/doc/132137},
volume = {19},
year = {1972},
}

TY - JOUR
AU - Fix, G.
AU - Nassif, N.
TI - On Finite Element Approximations to Time-Dependent Problems.
JO - Numerische Mathematik
PY - 1972
VL - 19
SP - 127
EP - 135
UR - http://eudml.org/doc/132137
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.